Dynamics of meromorphic maps : maps with polynomial schwarzian derivative
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, p. 55-79
@article{ASENS_1989_4_22_1_55_0,
     author = {Devaney, Robert L. and Keen, Linda},
     title = {Dynamics of meromorphic maps : maps with polynomial schwarzian derivative},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1989},
     pages = {55-79},
     doi = {10.24033/asens.1575},
     zbl = {0666.30017},
     mrnumber = {90e:58071},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_1_55_0}
}
Devaney, Robert L.; Keen, Linda. Dynamics of meromorphic maps : maps with polynomial schwarzian derivative. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 55-79. doi : 10.24033/asens.1575. http://www.numdam.org/item/ASENS_1989_4_22_1_55_0/

[A] L. V. Ahlfors, Lectures on Quasiconformal Mapping, Van Nostrand, 1966. | MR 34 #336 | Zbl 0138.06002

[AB] L. Ahlfors and L. Bers, Riemann's Mapping Theorem for Variable Metrics (Ann. Math., Vol. 72, 1960, pp. 385-404). | MR 22 #5813 | Zbl 0104.29902

[Be] L. Bers, On Sullivan's Proof of the Finiteness Theorem and the Eventual Periodicity Theorem, Preprint.

[Bl] P. Blanchard, Complex Analytic Dynamics on the Riemann Sphere, (B.A.M.S., 1984, pp. 85-141). | MR 85h:58001 | Zbl 0558.58017

[Ba] I. N. Baker, Wandering Domains in the Iteration of Entire Functions (Proc. London Math. Soc., Vol. 49, 1984, pp. 563-576). | MR 86d:58066 | Zbl 0523.30017

[BR] I. N. Baker and P. Rippon, Iteration of Exponential Functions (Ann. Acad. Sci. Fenn., Series 1A Math., Vol. 9, 1984, pp. 49-77). | MR 86d:58065 | Zbl 0558.30029

[Br] H. Brolin, Invariant Sets under Iteration of Rational Functions (Ark. für Matematik., Vol. 6, 1965, pp. 103-144). | MR 33 #2805 | Zbl 0127.03401

[CGS] J. Curry, L. Garnett and D. Sullivan, On the Iteration of a Rational function (Comm. Math. Phys., Vol. 91, 1983, pp. 267-277). | MR 85e:30040 | Zbl 0524.65032

[Do] A. Douady, Systèmes dynamiques holomorphes (Astérisque, Vol. 105, 1983, pp. 39-63). See also Erg. Theory and Dyn. Syst., Vol. 4, 1984, pp. 35-52. | Numdam | MR 85h:58090 | Zbl 0532.30019

[DH] A. Douady and J. H. Hubbard, Itération des polynômes quadratiques complexes (C.R. Acad. Sci. Paris, t. 29, série I, 1982, pp. 123-126). | MR 83m:58046 | Zbl 0483.30014

[DK] R. L. Devaney and M. Krych, Dynamics of Exp (z) (Ergodic Theory and Dynamical Systems, Vol. 4, 1984, pp. 35-52). | MR 86b:58069 | Zbl 0567.58025

[DT] R. Devaney and F. Tangerman, Dynamics of Entire Functions Near the Essential Singularity (Ergodic Theory and Dynamical Systems, Vol. 6, 1986, pp. 496-503). | MR 88e:58057 | Zbl 0612.58020

[GK] L. R. Goldberg and L. Keen, A Finiteness Theorem For A Dynamical Class of Entire Functions (Ergodic Theory and Dynamical Systems, Vol. 6, 1986, pp. 183-193). | MR 88b:58126 | Zbl 0657.58011

[G] J. Guckenheimer, Monotone Equivalence and Topological Equivalence, Preprint.

[H] E. Hille, On the Zeroes of the Functions of the Parabolic Cylinder (Ark. Mat. Astron. Fys., Vol. 18, No. 26, 1924). | JFM 50.0264.02 | JFM 51.0286.03

[Ma] B. Mandelbrot, The Fractal Geometry of Nature, San Francisco, Freeman, 1982. | MR 84h:00021 | Zbl 0504.28001

[Mc] C. Mcmullen, Area and Hausdorff Dimension of Julia Sets of Entire Functions (Trans. A.M.S., 300, No. 1, 1987, pp. 329-342). | MR 88a:30057 | Zbl 0618.30027

[Mi] M. Misiurewicz, On Iterates of ez (Ergodic Theory and Dynam. Sys., Vol. 1, 1981, pp. 103-106). | MR 82i:58058 | Zbl 0466.30019

[Mo] J. K. Moser, Stable and Random Motions in Dynamical Systems, (Princeton : Princeton University Press, 1973). | MR 56 #1355 | Zbl 0271.70009

[N] R. Nevanlinna, Über Riemannsche Flöchen mit endlich vielen Windungspunkten (Acta Math., Vol. 58, 1932). | JFM 58.0369.01 | Zbl 0004.35504

[S] D. Sullivan, Quasiconformal Homeomorphisms and Dynamics I (Acta Math. 1985). | Zbl 0589.30022

[Si] D. Singer, Stable Orbits and Bifurcations of Maps of the Interval (S.I.A.M. J. Appl. Math., Vol. 35, 1978, pp. 260-267). | MR 58 #13206 | Zbl 0391.58014